# SDR UIEA2019112005935

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,465 hours, 17,550 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316321
- Part serial: R13040278
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 BOTTLE 1 LEAKING AT COUPLING.( REMOVED AND REPLACED CREW O2 BOTTLE 1 REGULATOR ASSY- TRANSDUCER IAW B767 AMM 35-11-04, NO LEAKS NOTED.  )
